# SDR AALA202402058115

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 65,046 hours, 27,673 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Defective
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO DFW. DURING CLIMB OUT, LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED INTERMITTENTLY WITH ASSOCIATED #3 LEADING EDGE SLAT LIGHT ON THE OVERHEAD PANEL.  FLIGHT CREW RAN THE APPROPRIATE CHECKLIST AND PROCEEDED AS IF THE PANEL WAS DEPLOYED. FLIGHT CREW REPORTED NORMAL FLAPS 15 LANDING AT DFW AND INDICATIONS WERE NORMAL IN THE LANDING CONFIGURATION. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202402028115: MAINTENANCE REPLACED THE LEFT WING LEADING EDGE OUTBOARD SLAT 4 SENSOR AND ACCOMPLISHED ASATISFACTORY OPERATIONAL CHECK.** (CLOSED)
